Alert archive / Mississippi / Wind Advisories in 2020

Wind Advisory 3, NWS Memphis, TN

April 12, 20204 states

NWS Memphis, TN issued this wind advisory at Apr 12, 2020, 3:57 AM CDT for 4 states. It took effect at Apr 12, 2020, 1:00 PM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2020, 3:57 AM CDT (08:57 UTC)
In effect from
Apr 12, 2020, 1:00 PM CDT
Expired
Apr 13, 2020, 5:59 AM CDT
In force
17 hr
Issued by
NWS Memphis, TN
All 55 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 45 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 9.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2020-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2020-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 250 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1456 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
250 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

018 
WWUS74 KMEG 120857
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
357 AM CDT Sun Apr 12 2020

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-122100-
/O.NEW.KMEG.WI.Y.0003.200412T1800Z-200413T1200Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-
Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-
Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-
Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton-
Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette-
Hardeman-McNairy-Hardin-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, 
Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, 
Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, 
Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, 
Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, 
Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, 
Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, Bolivar, Selmer, and Savannah
357 AM CDT Sun Apr 12 2020

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT
MONDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph becoming
  west tonight.

* WHERE...Portions of North Mississippi, West Tennessee, East 
  Arkansas and Southeast Missouri.

* WHEN...From 1 PM this afternoon to 7 AM CDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
291 
WWUS74 KMEG 122048
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
348 PM CDT Sun Apr 12 2020

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-130700-
/O.CON.KMEG.WI.Y.0003.000000T0000Z-200413T1200Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-
Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-
Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-
Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton-
Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette-
Hardeman-McNairy-Hardin-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, 
Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, 
Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, 
Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, 
Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, 
Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, 
Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, Bolivar, Selmer, and Savannah
348 PM CDT Sun Apr 12 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph 
  becoming west tonight.

* WHERE...Portions of North Mississippi, West Tennessee, East 
  Arkansas and Southeast Missouri.

* WHEN...From 1 PM this afternoon to 7 AM CDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
026 
WWUS74 KMEG 130347
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
1047 PM CDT Sun Apr 12 2020

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-131200-
/O.CON.KMEG.WI.Y.0003.000000T0000Z-200413T1200Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-
Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-
Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-
Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton-
Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette-
Hardeman-McNairy-Hardin-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena, West Helena, Kennett, Caruthersville, 
Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, 
Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, 
Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, 
Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, 
Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, 
Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, 
Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, Bolivar, Selmer, and Savannah
1047 PM CDT Sun Apr 12 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph becoming
  northwest overnight.

* WHERE...Portions of North Mississippi, West Tennessee, East 
  Arkansas and Southeast Missouri.

* WHEN...through 7 AM CDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
385 
WWUS74 KMEG 130643
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
143 AM CDT Mon Apr 13 2020

ARZ009-018-026>028-035-036-MOZ113-115-TNZ001>004-019>022-048>055-
088>092-131200-
/O.UPG.KMEG.WI.Y.0003.000000T0000Z-200413T1200Z/
/O.NEW.KMEG.HW.W.0001.200413T0643Z-200413T1200Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
Dunklin-Pemiscot-Lake-Obion-Weakley-Henry-Dyer-Gibson-Carroll-
Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison-Chester-
Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-Hardin-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Kennett, 
Caruthersville, Tiptonville, Union City, Martin, Dresden, Paris, 
Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, 
Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, 
Parsons, Decaturville, Bartlett, Germantown, Collierville, 
Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, 
and Savannah
143 AM CDT Mon Apr 13 2020

...HIGH WIND WARNING IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph.

* WHERE...Portions of West Tennessee, East and Northeast Arkansas
  and the Missouri Bootheel.

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are expected. Travel will be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

ARZ048-049-058-MSZ001>017-020>024-131200-
/O.CON.KMEG.WI.Y.0003.000000T0000Z-200413T1200Z/
St. Francis-Lee AR-Phillips-DeSoto-Marshall-Benton MS-Tippah-
Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman-Panola-
Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-Yalobusha-
Calhoun-Chickasaw-Monroe-
Including the cities of Forrest City, Marianna, Helena, 
West Helena, Southaven, Olive Branch, Holly Springs, Ashland, 
Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville, 
Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, 
Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, 
Calhoun City, Houston, Okolona, Amory, and Aberdeen
143 AM CDT Mon Apr 13 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph 
  becoming northwest overnight.

* WHERE...Portions of North Mississippi, West Tennessee, East 
  Arkansas and Southeast Missouri.

* WHEN...Through 7 AM CDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
995 
WWUS74 KMEG 131059
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
559 AM CDT Mon Apr 13 2020

ARZ009-018-026>028-035-036-MOZ113-115-TNZ001>004-019>022-048>055-
088>092-131200-
/O.CAN.KMEG.HW.W.0001.000000T0000Z-200413T1200Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
Dunklin-Pemiscot-Lake-Obion-Weakley-Henry-Dyer-Gibson-Carroll-
Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison-Chester-
Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-Hardin-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Kennett, 
Caruthersville, Tiptonville, Union City, Martin, Dresden, Paris, 
Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, 
Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, 
Parsons, Decaturville, Bartlett, Germantown, Collierville, 
Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, 
and Savannah
559 AM CDT Mon Apr 13 2020

...HIGH WIND WARNING IS CANCELLED...

Winds have diminished below warning criteria. Thus, the High Wind
Warning has been cancelled.

$$

ARZ048-049-058-MSZ001>017-020>024-131200-
/O.CAN.KMEG.WI.Y.0003.000000T0000Z-200413T1200Z/
St. Francis-Lee AR-Phillips-DeSoto-Marshall-Benton MS-Tippah-
Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman-Panola-
Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-Yalobusha-
Calhoun-Chickasaw-Monroe-
Including the cities of Forrest City, Marianna, Helena, 
West Helena, Southaven, Olive Branch, Holly Springs, Ashland, 
Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville, 
Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, 
Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, 
Calhoun City, Houston, Okolona, Amory, and Aberdeen
559 AM CDT Mon Apr 13 2020

...WIND ADVISORY IS CANCELLED...

Winds have diminished below advisory criteria. Thus, the Wind 
Advisory has been cancelled.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Apr 11, 11:38 PM CDT, 4 hours 19 minutes earlier.

Area forecast discussion, Apr 11, 11:38 PM CDT, 4 hours 19 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1138 PM CDT Sat Apr 11 2020

.DISCUSSION...

Updated for aviation discussion

&&

.PREV DISCUSSION... /issued 721 PM CDT Sat Apr 11 2020/

Update...

Showers are beginning to spread into the Mid-South. The showers
are associated with a shortwave that is moving through the area.
Additional shower and thunderstorm development will occur during
the overnight hours as a warm front begins to lift north. Some of
the thunderstorms during the overnight hours could produce hail.
Have updated to adjust POPS accordingly.

KRM

DISCUSSION... /issued 331 PM CDT Sat Apr 11 2020/

.SEVERE WEATHER OUTBREAK IS EXPECTED TOMORROW INTO SUNDAY
EVENING ACROSS THE MID-SOUTH...

Any preparation for strong to severe thunderstorms should be
completed this afternoon as thunderstorms are expected to be
ongoing Sunday morning.

South wind has increased to around 10-15mph today with a few gusts
to 20mph. Dew points currently remain mostly in the 30s but
strengthening Southerly flow is expected to transport deeper
moisture across the Midsouth tonight, resulting in Dew Points
mostly in the 50s by morning. This will be the first ingredient in
what could be a significant severe weather outbreak across a large
portion of the Southeastern US, including all of the Midsouth.
The Eastern edge of this moisture gradient could be the focus for
elevated thunderstorms capable of producing severe hail before
sunrise. The main threat would be along the Mississippi River in
North Mississippi.

Tomorrow, a highly amplified trough over West Texas is expected to
move quickly East, moving across the Mississippi River around
Midnight. Showers and elevated thunderstorms are expected to be
ongoing at sunrise Sunday, becoming surface based as temperatures
warm. Hail will remain the greatest threat from these storms but
the threat for damaging wind and tornadoes will increase as a warm
front lifts into North Mississippi and East Arkansas midday
through the afternoon hours. Dew points will surge into the low
to middle 60s resulting in MLCAPE values between 1500 and 3000
j/kg south of the warm front Sunday afternoon. In addition, a 500
mb jet will increase to 70-80kt with a LLJ around 40-50kt over
North Mississippi during the afternoon hours. Any storms that
develop along the warm front would likely pose the greatest threat
for tornadoes Sunday afternoon...and certainly the biggest threat
from strong, long tracked tornadoes. Additionally, outflow
boundaries from storms earlier in the day could act as a focus for
initiation of severe storms.

Storms will likely evolve into a QLCS around sunset and race East
across West TN and North Mississippi. Individual storms will
likely track to the Northeast at over 70kt with the QLCS moving
East a 40-50kt. The threat for large, long tracked tornadoes
should diminish tomorrow evening, but widespread wind damage and
quick, short-lived tornadoes will remain a threat for portions of
the Midsouth until the cold front moves into Middle Tennessee and
Alabama. We should see improved conditions by Midnight...though
models have trended slightly slower with the system.

Gradient winds tomorrow should be just below Advisory criteria,
around 18-22 mph with gusts to 30. Heavy rain is also expected,
especially during the day tomorrow as deep moisture returns to the
area. The current Forecast has 1.5 to 3.5 inches of rain beginning
tonight, through Sunday night...highest over North Mississippi.
After coordination with surrounding offices, decided on holding
off on a Flash Flood watch for now, but if storms begin to train
over any particular area, a watch may be needed later tonight or
tomorrow.

The remainder of the forecast does not appear to be as active.
Temperatures will turn 10-15 degrees cooler early next week. We
could see some patchy frost in portions of East Arkansas, the
Missouri Bootheel and Northwest TN Tuesday and Wednesday mornings.
We could also see some light showers Tuesday but no organized
storm systems are expected during the upcoming work week.
Temperatures will trend warmer next week, with widespread highs in
the low 60s midweek and upper 60s to low 70s by the end of the
week.

30

&&

.AVIATION...

SHRAs continue to spread into the Mid-South. Expect cigs to
remain VFR through much of the overnight. Additional elevated
convection will spread into the area during the overnight hours as
a warm front surges north. Cigs will lower to IFR shortly after
sunrise before the convection lifts off to the northeast. Expect a
lull in activity during the early afternoon hours before surface
based convection develops. Would not be surprised to see Cigs
scatter out possibly back to VFR for a short time before next
round of convection starts developing over the area as a cold
front approaches. Have added tempo groups for all sites for best
timing of convection. Winds will generally be from the south
around 10-12 KTS with higher gusts occurring during the day on
Sunday and with the line of TSRAs expected to move through during
the early evening. Expect gusty winds in the wake of the cold
front with lingering MVFR cigs.

SJM

&&

.AVIATION...

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Apr 11, 3:35 PM CDT, 12 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
335 PM CDT Sat Apr 11 2020

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-122245-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
335 PM CDT Sat Apr 11 2020

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...This Afternoon and Tonight

A few strong to possibly severe thunderstorms capable of
producing large hail may move into Northwest MS before sunrise.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There is a moderate risk for severe thunderstorms over much of
North Mississippi Sunday afternoon and evening. An enhanced risk
for severe thunderstorms exists along the remainder of the Mid-
South. Large hail, damaging winds, and tornadoes are all possible
with a secondary threat of heavy rainfall. A few strong tornadoes,
and perhaps a long track tornado are also possible over North
Mississippi. The time of greatest threat for severe thunderstorms
will be between 2 PM and 11 PM.

Heavy rain may result in the threat for Flooding or flash flooding
Late tomorrow into tomorrow night. A Flood watch may be needed.

Frost and freeze conditions may be possible across portions of the
Mid-South late Tuesday night into early Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed Sunday afternoon into
evening in support of severe weather operations while following
all local, state, and CDC guidelines.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 3:56 AM CDTFlash Flood WatchMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more20 hr
Apr 12, 7:02 AM CDTSpecial Weather StatementMEGShelby43 min
Apr 12, 7:42 AM CDTSpecial Weather StatementMEGFayette33 min
Apr 12, 10:59 AM CDTRiver Flood WarningMEGDecatur, Perry21 days
Apr 12, 10:59 AM CDTRiver Flood WarningMEGBenton, Henry, Houston, Humphreys, Stewart21 days
Apr 11, 8:01 PM CDTRiver Flood WarningMEGLee32 hr
Apr 11, 8:01 PM CDTRiver Flood WarningMEGMonroe58 hr
Apr 12, 5:26 AM CDTSpecial Weather StatementMEGTunica34 min
Apr 12, 6:11 AM CDTSpecial Weather StatementMEGLafayette, Panola34 min
Apr 12, 7:09 AM CDTSpecial Weather StatementMEGPrentiss, Union36 min
Apr 12, 7:10 AM CDTSpecial Weather StatementMEGLafayette20 min
Apr 12, 7:29 AM CDTSpecial Weather StatementMEGCoahoma46 min
Apr 12, 7:31 AM CDTSpecial Weather StatementMEGPrentiss, Tishomingo44 min
Apr 12, 8:28 AM CDTSpecial Weather StatementMEGCoahoma32 min
Apr 12, 8:40 AM CDTSpecial Weather StatementMEGTate20 min
Apr 12, 9:00 AM CDTSpecial Weather StatementMEGCoahoma, Quitman30 min
Apr 12, 9:10 AM CDTSpecial Weather StatementMEGTishomingo20 min
Apr 12, 9:17 AM CDTSpecial Weather StatementMEGQuitman28 min
Apr 12, 10:02 AM CDTAreal Flood AdvisoryMEGCoahoma, Quitman, Tunica3 hr
Apr 12, 10:54 AM CDTRiver Flood WarningMEGCalhoun18 hr
Apr 12, 10:54 AM CDTRiver Flood WarningMEGTate, Tunica45 hr
Apr 12, 11:05 AM CDTAreal Flood AdvisoryMEGLafayette, Marshall, Panola, Tate3 hr
Apr 12, 2:28 PM CDTFlash Flood WarningMEGPanola, Tate3 hr
Apr 12, 2:41 PM CDTSpecial Weather StatementMEGBenton, Lafayette, Pontotoc, Tippah, Union34 min
Apr 12, 3:00 PM CDTSpecial Weather StatementMEGChickasaw30 min
Apr 12, 3:07 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe23 min
Apr 12, 3:28 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Monroe15 min
Apr 12, 3:42 PM CDTSpecial Weather StatementMEGTishomingo33 min
Apr 12, 6:14 PM CDTSpecial Weather StatementMEGItawamba31 min
Apr 12, 6:40 PM CDTAreal Flood AdvisoryMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc3 hr
Apr 12, 5:38 AM CDTSpecial Weather StatementMEGLee, St. Francis37 min
Apr 12, 6:25 AM CDTSpecial Weather StatementMEGLee, St. Francis35 min
Apr 12, 10:57 AM CDTRiver Flood WarningMEGLee, St. Francis47 hr

Nearby

Wind Advisories in Mississippi, 2020Wind Advisories in Tennessee, 2020Wind Advisories in Arkansas, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.